Prime order birational diffeomorphisms of the sphere

Robayo, Maria Fernanda. (2016) Prime order birational diffeomorphisms of the sphere. Annali della Scuola Normale di Pisa - Classe di Scienze, 16 (3). pp. 909-970.

[img] PDF - Accepted Version

Official URL: http://edoc.unibas.ch/42982/

Downloads: Statistics Overview


The aim of this paper is to give the classification of conjugacy classes of elements of prime order in the group of birational diffeomorphisms of the two-dimensional real sphere. Parametrisations of conjugacy classes by moduli spaces are presented.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebraische Geometrie (Blanc)
UniBasel Contributors:Robayo, Maria Fernanda
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Scuola Normale Superiore, Pisa
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:21 Aug 2017 13:06
Deposited On:21 Aug 2017 13:06

Repository Staff Only: item control page